default-icon
Dizziness, Head spinning
Hi, I had regestrone tablet for 5 days to have periods , after completing 5 days of medicine,I had my period on 7th day. But the day when I started having regestrone from that day I am having dizziness, as well my head is spinning,its not stable.although I am having energy drinks and b complex capsules ,but yet there is no recovery . Also my BP is low 100/60. Please give suggestions Thanks
179 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello..... 100 by 60 is not very low blood pressure, it's quite common in ladies.. Many people take regesterone.. Dizziness is notbseen in most of cases.. Anyhow stop taking tablet and consult your doctor.. There can be some otehr reason for dizziness......
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.